# SDR IPXA2024031689909

- Difficulty date: March 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 40,708 hours, 23,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110606146N3
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT PIT FUSELAGE AREA APPROX STA 1455 COMPLETED ALL STEPS OF  EO-89792-REQ1 AS REQUIRED . THIS IS A PERMANENT REPAIR
